# SDR ASAA2018062425191

- Difficulty date: June 24, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 32,180 hours, 9,652 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPS TEST HF1 + HF2. HF2 OPS GOOD. HF1 BAD - NO RECEPTION, NO STATIC. GROUNDED - YES. ON DEFERRAL. PULLED C/B FOR HF NR 2. HF NR 1 STILL UNABLE TO TRANSMIT. REMOVED TRANSCEIVER NR 1 IAW AMM 23-11-21. REINSTALLED TRANSCEIVER NR 1 IAW AMM 23-11-21. HF NR 1 STILL FAILS TO TRANSMIT PROPERLY AND RECEPTION IS POOR EVEN WITH RF SENSITIVITY ADJUSTMENT. WITH TRANSCEIVERS SWAPPED, STILL UNABLE TO TRANSMIT/ REACH SFO. REINSTALLED NR 2 TRANSCEIVER IN ITS ORIGINAL POSITION REF AMM 23-11-21-400-801. ACCOMP HF COMM OPS TEST REF AMM 23-11-00-710-801. OPS CK GOOD. ACCOMP HF COMM SYS- SYS TEST REF AMM 23-11-00-730-801. UNABLE TO REACH SFO BUT OPS CK GOOD FROM A/C TO A/C PER THE AMM.
